Affordable Access

Pointwise ergodic theorems with rate and application to the CLT for Markov chains

Publication Date
  • Mathematics


aihp180.dvi Annales de l’Institut Henri Poincaré - Probabilités et Statistiques 2009, Vol. 45, No. 3, 710–733 DOI: 10.1214/08-AIHP180 © Association des Publications de l’Institut Henri Poincaré, 2009 Pointwise ergodic theorems with rate and application to the CLT for Markov chains Christophe Cunya and Michael Linb aUniversité de Nouvelle Calédonie, Nouméa, New Caledonia. E-mail: [email protected] bBen-Gurion University, Beer-Sheva, Israel. E-mail: [email protected] Received 25 September 2007; revised 5 May 2008; accepted 12 May 2008 Dedicated to Yves Derriennic on the occasion of his 60th birthday Abstract. Let T be Dunford–Schwartz operator on a probability space (Ω,μ). For f ∈ Lp(μ), p > 1, we obtain growth conditions on ‖∑nk=1 T kf ‖p which imply that 1n1/p ∑nk=1 T kf → 0 μ-a.e. In the particular case that p = 2 and T is the isometry inducedby a probability preserving transformation we get better results than in the general case; these are used to obtain a quenched central limit theorem for additive functionals of stationary ergodic Markov chains, which improves those of Derriennic–Lin and Wu–Woodroofe. Résumé. Soit T un opérateur de Dunford–Schwartz sur un espace de probabilité (Ω,μ). Pour f ∈ Lp(μ), p > 1, nous obtenons des théorèmes ergodiques du type 1 n1/p ∑n k=1 T kf → 0 μ-p.s. sous des conditions portant sur la croissance de ‖ ∑n k=1 T kf ‖p . Lorsque T est induit par une transformation préservant la mesure et que p = 2, nous obtenons de meilleurs résultats. Ces derniers sont alors utilisés pour obtenir le théorème central limite “quenched” pour les sommes partielles associées aux fonctionnelles de chaînes de Markov stationnaires et ergodiques. Nous améliorons ainsi des résultats antérieurs de Derriennic–Lin et Wu–Woodroofe. MSC: Primary 60F05; 60J05; 37A30; 37A05; secondary 47A35; 37A50 Keywords: Ergodic theorems with rates; Central limit theorem for Markov chains; Dunford–Schwartz operators; Probability preserving transformations 1. Int

There are no comments yet on this publication. Be the first to share your thoughts.


Seen <100 times